# SDR GTIA2024122738636

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 8,604 hours, 3,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT AFT CABIN ON APPROACH. ISOLATE SUCCESSFUL BY TURNING R PACK OFF-ACOMPLISHED TSM 05-50-00-810-831-A .  ISOLATED PACK 2 AS SOURCE.  SEE ITEM 2 FOR DISPOSITION.
"
